# SDR AMWA083769

- Difficulty date: April 6, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N146YV
- Make and model: Beech 1900D
- Aircraft serial: N146YV
- Aircraft time: 26,545 hours, 38,754 cycles
- Engine: Pwa PT6*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Locked
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, ACFT BRAKES (RT) LOCKED UP.  ACFT RETURNED TO GATE WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED NR3 BRAKE ASSY AND PARKING BRAKE VALVE.
